# SDR HNAA2011100600308

- Difficulty date: September 19, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 48,458 hours, 53,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013071
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT NOT WORKING.  R & R BULB ON FLOOR EMERGENCY LIGHT. OPS CHECKED GOOD.
